# SDR 7AHR2014021282518

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLANGE HAS CORROSION AT BS 986+2 RBL 17. INSTALLED SEAT TRACK REPAIR IAW SRM 53-10-5.
